# SDR QXEA200400494

- Difficulty date: May 20, 2004
- Submitted: July 6, 2004
- Operation: Air carrier
- Aircraft: N403QX
- Make and model: Bombdr DHC8401
- Aircraft serial: 4037
- Aircraft time: 7,210 hours, 8,112 cycles
- System (JASC): 3060 · Propeller/Rotor Anti-Ice/De-Ice System
- Part: Strap
- Condition: Broken
- Location: Prop Buss
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

YYC FLIGHT 2331, PROP DE-ICE CAUTION LIGHT ILLUMINATED IN FLIGHT.  UPON RESET VIA CHECKLIST, LIGHT CAME BACK ON WITH NR 2 AC GENERATOR CAUTION LIGHT.  AC GENERATOR CAUTION RESET NORMALLY.  MAINTENANCE FOUND NR 3 BUSS STRAP ON NR 2 PROP BROKEN.  REPLACED BUS STRAP.  OPERATIONAL CHECK GOOD.  AIRCRAFT RETURNED TO SERVICE.
